# SDR SWAA2022121973499

- Difficulty date: November 19, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 58,988 hours, 35,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BS 312 - 328, RBL 32, WL 208.1 INTERCOSTAL WAS CRACKED.  REMOVED THE INTERCOSTAL IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED A NEW INTERCOSTAL IAW 51-40-05 -0G-0.   APPLIED PRIMER IAW 51-20-01-0G-0.   INSTALLED THE NEW INTERCOSTAL IAW SRM 51-40-02-0G-0.
